New Hampshire, 2015Flash Flooding in New Hampshire, July 13, 2015
July 13, 2015 · NWS GYX · 2 events in 1 county or zone
A very weak upper air pattern was in place over the region on the afternoon of July 13th. Slow moving thunderstorms formed in the vicinity of a weak frontal boundary resulting in heavy rain and flash flooding in northern New Hampshire.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $75,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very weak upper air pattern was in place over the region on the afternoon of July 13th. Slow moving thunderstorms formed in the vicinity of a weak frontal boundary resulting in heavy rain and flash flooding in northern New Hampshire. Radar estimated 3 to 4 inches of rain in less than 3 hours in southern Coos County. In Lancaster, Lost Nation Road had some washouts. In Jefferson Route 115A and Route 115 also washed out in several locations. Mill Brook overflowed in the vicinity of the intersection of Route 115 and 115A.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jul 13, 1:47 PM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 13, 1:47 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
247 PM EDT MON JUL 13 2015
.SYNOPSIS...
A WEAK PRESSURE PATTERN WILL REMAIN IN PLACE OVER NEW ENGLAND THE
NEXT COUPLE OF DAYS AS LOW PRESSURE APPROACHES FROM THE WEST AND
CLAUDETTE MOVES TOWARD THE CANADIAN MARITIMES. A COLD FRONT WILL
CROSS THE REGION ON WEDNESDAY AND WILL BE FOLLOWED BY HIGH
PRESSURE FOR THE END OF THE WEEK AND INTO THE WEEKEND...PERHAPS
LASTING INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
A WEAK UPPER AIR DISTURBANCE EMBEDDED WITHIN DEEP LAYER RIDGING
OVERHEAD IS ALLOW FOR SCT SHOWERS AND THUNDERSTORMS ACROSS
NORTHERN NH AS OF 1830Z THIS AFTERNOON. THESE MAY BECOME MORE
WIDESPREAD IN WESTERN NH PRIOR TO SUNSET BEFORE DISSIPATING WITH
LOSS OF DAYTIME HEATING. THE MAIN THREAT WILL BE TORRENTIAL
DOWNPOURS...BUT AN ISOLD SEVERE WIND GUST CANNOT BE RULED OUT.
AFTER SUNSET...CLEARING SHOULD TAKE PLACE AND PATCHY DENSE
RADIATION FOG IS LIKELY TO DEVELOP LATE TONIGHT...PARTICULARLY IN
RIVER VALLEYS. SOUTHEAST SFC FLOW MAY BRING SOME FOG AND STRATUS
INTO THE IMMEDIATE COASTLINE LATE TONIGHT AS WELL.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
TUESDAY SHOULD BE A MAINLY DRY DAY...ALTHOUGH ISOLATED SHOWERS AND
THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT AS HEIGHTS FALL
LATER IN THE DAY. THE CHANCES FOR SHOWERS AND ISOLD THUNDERSTORMS
WILL INCREASE AFTER MIDNIGHT TUESDAY NIGHT AS A COLD FRONT DROPS
INTO THE REGION AND FORCING FOR ASCENT INCREASES WITH AN
APPROACHING SHORT WAVE TROUGH.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
COLD FRONT CROSSES THE FORECAST AREA WED. TIMING LOOKS TOO FAST TO
CAPITALIZE ON DAYTIME HEATING...THUS NOT EXPECTING WIDESPREAD
TSTMS AT THIS TIME. THERE DOES AT LEAST APPEAR TO BE MARGINAL
INSTABILITY ALOFT...SO WILL MENTION ISOLATED THUNDER WITH FROPA.
HIGH PRES MOVES IN WED NIGHT. GRADIENT FLOW OVERNIGHT SHOULD LIMIT
THE AMOUNT OF RADIATIONAL COOLING WED NIGHT. HIGH PRES SETTLES
OVERHEAD THU NIGHT...AND EXPECT THIS TO BE THE COOLER OF THE TWO
NIGHTS. ALSO PATCHY VALLEY FOG IS POSSIBLE WITH CLEAR AND CALM
CONDITIONS.
NEXT CHANCE FOR PCPN COMES OVER THE WEEKEND...AS NEXT S/WV TROF
APPROACHES THE REGION. SHOWERS AND TSTMS WILL BE POSSIBLE LATE SAT
AND SUN...WITH UNSETTLED WX LINGERING POSSIBLY INTO EARLY NEXT
WEEK.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM...WDLY SCT IFR CONDITIONS IN WDLY SCT SHOWERS AND
THUNDERSTORMS ACROSS NEW HAMPSHIRE...PARTICULARLY NORTHERN
NH...THROUGH 00Z THIS EVENING. OTHERWISE...RIVER VALLEY FOG IS
EXPECTED LATER TONIGHT AS WELL AS POTENTIALLY SOME LOCALLY LOWER
CONDITIONS ON THE IMMEDIATE COAST DUE TO ADVECTION FOG AND STRATUS
THROUGH 13Z TUESDAY. MAINLY VFR TUESDAY WITH LOWERING CONDITIONS
POSSIBLE TUESDAY NIGHT IN STRATUS AND SHOWERS/ISOLD THUNDER.
LONG TERM...VFR CONDITIONS EXPECTED TO PREVAIL IN THE EXTENDED.
EARLY IN THE PERIOD COLD FRONT CROSSING THE FORECAST AREA WED MAY
BRING AREAS OF MVFR IN SHRA/TSRA...WITH ISOLATED IFR OR LOWER IN
THE HEAVIER PRECIP. HIGH PRES MOVES IN THU...SETTLING OVER THE
AREA FRI MORNING. SOME VALLEY FOG MAY BE POSSIBLE FOR THE FAVORED
LOCATIONS EARLY FRI BEFORE LIFTING DURING THE DAY.
&&
.MARINE...
SHORT TERM...SUB-SCA CONDITIONS ARE EXPECTED ON THE WATERS TONIGHT
THROUGH TUESDAY NIGHT...BUT INCREASING CHANCES FOR MARINE FOG
COULD LIMIT VSBYS LATE TONIGHT THROUGH TUESDAY NIGHT.
LONG TERM...WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA
THRESHOLDS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.
&&
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...LEGRO
Hazardous weather outlook, Jul 13, 1:53 PM EST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
253 PM EDT MON JUL 13 2015
MEZ007>009-012>014-018>028-NHZ001>015-141900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
253 PM EDT MON JUL 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ150>154-141900-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
253 PM EDT MON JUL 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 2:01 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
301 PM EDT MON JUL 13 2015
NHZ002-131945-
SOUTHERN COOS NH-
301 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 345 PM EDT
* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING STRONG THUNDERSTORMS 9 MILES EAST OF LANCASTER. THIS
STORM WAS NEARLY STATIONARY.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
MILAN...
DUMMER...
YORK POND...
STARK...
AND GROVETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4445 7119 4441 7145 4469 7156 4474 7115
TIME...MOT...LOC 1859Z 145DEG 2KT 4451 7138
LEGRO
Special weather statement, Jul 13, 2:41 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
341 PM EDT MON JUL 13 2015
NHZ001-002-132015-
NORTHERN COOS NH-SOUTHERN COOS NH-
341 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 415 PM EDT
* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR STRATFORD...MOVING TO THE NORTH AT 10
MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
STRATFORD...
YORK POND...
STARK...
AND GROVETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4478 7126 4450 7133 4448 7153 4457 7156
4459 7154 4460 7156 4461 7155 4464 7156
4466 7158 4471 7160 4475 7163
TIME...MOT...LOC 1940Z 177DEG 10KT 4460 7144
LEGROSpecial weather statement, Jul 13, 3:06 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
406 PM EDT MON JUL 13 2015
NHZ002-132030-
SOUTHERN COOS NH-
406 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 430 PM EDT
* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LANCASTER...MOVING TO THE NORTH AT 5
MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...
YORK POND...
JEFFERSON...
AND WHITEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4449 7163 4447 7163 4449 7162 4449 7160
4450 7158 4452 7159 4453 7158 4454 7158
4456 7160 4454 7129 4434 7137 4435 7162
4448 7164
TIME...MOT...LOC 2003Z 184DEG 3KT 4442 7150
LEGROSpecial weather statement, Jul 13, 3:34 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
434 PM EDT MON JUL 13 2015
NHZ002-132100-
SOUTHERN COOS NH-
434 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 500 PM EDT
* AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LANCASTER. THIS STORM WAS NEARLY
STATIONARY.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...
YORK POND...
STARK...
AND GROVETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4450 7158 4452 7159 4453 7158 4456 7160
4457 7159 4456 7156 4457 7155 4458 7155
4459 7154 4460 7156 4463 7131 4444 7134
4442 7155 4449 7160
TIME...MOT...LOC 2032Z 171DEG 1KT 4450 7148
LEGROSpecial weather statement, Jul 13, 3:46 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
446 PM EDT MON JUL 13 2015
NHZ001-132115-
NORTHERN COOS NH-
446 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 515 PM EDT
* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 17 MILES NORTHEAST OF PITTSBURG...MOVING TO
THE NORTHEAST AT 15 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
NORTHERN COOS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4525 7108 4518 7127 4527 7135 4530 7128
4529 7127 4527 7126 4526 7124 4525 7123
4525 7116 4524 7115 4524 7113 4529 7111
4531 7108
TIME...MOT...LOC 2044Z 232DEG 14KT 4527 7121
LEGROSpecial weather statement, Jul 13, 3:48 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
448 PM EDT MON JUL 13 2015
NHZ001-132115-
NORTHERN COOS NH-
448 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 515 PM EDT
* AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER COLEBROOK...MOVING TO THE NORTHEAST AT 5
MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
COLEBROOK...
DIXVILLE NOTCH...
AND PITTSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4491 7150 4493 7151 4496 7152 4498 7153
4501 7150 4500 7148 4501 7147 4501 7148
4508 7142 4491 7122 4479 7145 4487 7154
TIME...MOT...LOC 2046Z 229DEG 3KT 4492 7145
LEGROFlash Flood, Coos
- When
- July 13, 4:00 PM EST to 6:30 PM EST
- Where
- Coos County, 2.55 mi NE of Grange to 3.02 mi NNE of Grange
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Department of Highways
- Coordinates
- 44.510, -71.490
Heavy rain produced flash flooding when Whipple Brook rapidly rose and went over its bank flooding a number of fields. It also flowed over Lost Nation Road and washed out the shoulder of the road. A highway manager said fill was needed in several areas along Lost Nation Road.
Flash Flood, Coos
- When
- July 13, 4:05 PM EST to 6:30 PM EST
- Where
- Coos County, 0.85 mi SW of Jefferson to 0.72 mi SW of Jefferson
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 44.410, -71.480
Heavy rain produced flash flooding on a small brook that flows through Waumbek Golf Course in Jefferson. It rapidly overflowed its banks and washed out cart paths and flooded several fairways.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, July 13, 20154 deaths · 15 injured · $3.7 million · 60 kt wind · 61 events
- Tornadoes and Hail in Kansas, July 13 to 14, 2015$285,000 · EF3 · 20 events
- Heat in Oklahoma, July 13 to 21, 201534 injured · 1 event
- Flash Flooding and Flood in Indiana, July 13 to 14, 20151 death · $210,000 · 1 in hail · 24 events
- Tornadoes and Flash Flooding in Kentucky, July 13 to 17, 2015$545,000 · EF1 · 110 events
- Flash Flood in New Mexico, July 13, 20151 death · $15,000 · 1 event
- Heat in Illinois, July 13, 20151 death · 1 event
- Heat in Texas, July 13, 20151 death · 1 event
- Hail and Damaging Winds in Georgia, July 13 to 15, 20151 injured · $698,000 · 1 in hail · 38 events
- Flash Flooding and Hail in Wisconsin, July 13, 2015$1.3 million · 1 in hail · 29 events
- Flash Flooding and Flooding in Virginia, July 13 to 14, 2015$2.2 million · 18 events
- Tornadoes and Flash Flooding in Indiana, July 13 to 14, 2015$199,000 · EF1 · 38 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 594239, 594243.